# SDR QXEA200800276

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LOWER FORWARD EMERGENCY EXIT THRESHOLD CHANNEL PN 85320693 REQUIRES REPLACEMENT IN ACCORDANCE WITH EA 2-53-733 PERMANENT REPAIR FOR DENT IN CHANNEL.  REMOVED FLOORBOARD SUPPORT CHANNEL ASSEMBLY AFT OF EMERGENCY EXIT AND EXIT THRESHOLD COVER PLATE.  VERIFIED DEPTH OF DENT TO BE .055" DEEP.  HFEC IAW -8 200 NDTM PART 6 51-00-01, NO CRACK NOTED.  INSTALL THRESHOLD COVER PLATE IAW Q400 SRM 51-40-00.  REINSTALLED FLOORBOARD SUPPORT CHANNEL IAW -8 200 SRM 51-40-00, 51-40-11.
